# SDR YENA2020031840243

- Difficulty date: March 16, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 77,310 hours, 28,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 813324
- Condition: Discharged
- Location: Cabin
- Part time: 7,154 hours, 2,680 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT# 905, EWR-TPA. RH EMER EXIT EPSU FAILED BITE TEST; REPLACED EPSU BATTERY PER AMM 33-51-38
